# SDR SWAA2019052232927

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 39,404 hours, 23,018 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Part number: HA2477
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR LOWER INBOARD HANDLE HOUSING LOOSE.  SECURED HANDLE HOUSING IAW S.I.P.
